| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the left brachial artery.A 6.0 x 80, 75cm mustang balloon catheter was advanced for dilatation.However, during the inflation at 22 atmospheres, the balloon ruptured.The procedure was completed with another of the same device.No patient complications were reported.
Additional Manufacturer Narrative
Device evaluated by mfr: mustang 6.0 x 80, 75cm was received for analysis.A visual examination identified that the balloon was not folded which indicates that the device was subjected to positive pressure.A balloon pinhole was identified located approximately 33mm distal of the proximal markerband.As per mustang specification the rated burst pressure for this device is 24 atmospheres.A visual examination observed no issues or damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.: a visual examination observed no issues with the markerbands of the device.Both markerbands were undamaged and present on the shaft of the device.
Event or Problem Description